# SDR GVNA2009021180700

- Difficulty date: February 11, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N453MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9136
- Aircraft time: 824 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 824 hours
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Bulb
- Part serial: 836
- Condition: Malfunctioned
- Location: Oil Temp
- Part time: 824 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENG OIL TEMP WENT TO THE RED LINE AND THEN ERRATIC.  PILOT SHUTDOWN ENGINE AND MADE A PRECAUTIONARY LANDING.  REPLACED TEMP BULB WITH NEW, FUNCTION CHECK GOOD.
